# SDR SWAA052386

- Difficulty date: August 9, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N615SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27698
- Aircraft time: 33,994 hours, 29,005 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 3353000110
- Part serial: VN05142
- Condition: Making Metal
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND METAL CHIPS IN NR 2 ENGINE FWD OIL MAGNETIC CHIP DETECTOR.  REMOVED AND REPLACED NR 2 TRANSFER GEARBOX ASSY PER MM.
